# SDR UPS00432146

- Difficulty date: February 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 20240071
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44. DAMAGE TO L/E OF UPPER RUDDER JUST BELOW PCU (LHS), PLEASE INVESTIGATE.  NEW SKIN PANEL FABRICATED IAW E0097709 AND INSTALLED IAW SRM 51-30-02.
